蘇國樑
專任
職稱 教授
姓名 蘇國樑
聯絡電話 7317
電子郵件 klsu@mail.nou.edu.tw
研究專長 統計學、統計教育
  1. K.-L. Su,2016.A Note on Appling of Evolutionary Game Analyses to the Higher Education Markets Vol.24,Journal of Business,NOU Press. (ISSN: 10219463)
  2. K.-L. Su,2015.Parabolic equations driven by cylindrical stable processes and its optimality applications, Vol.23,Journal of Business,NOU Press. (ISSN: 10219463)
  3. K.-L. Su, 2014. Kolmogorov equations driven by cylindrical stable processes and applications to stochastic optimal control, Vol. 52, 334-361, Journal of the Chinese Statistical Association. (ISSN: 0529-6528)
  4. K.-L. Su,2014.Kolmogorov equation assomiated to stochastic reflection Problem on unbounded drift of a Hilbert space,Vol.22,Journal of Business,NOU Press. (ISSN: 10219463)
  5. K.-L. Su, 2013. Semilinear parabolic equations driven by cylindrical stable processes and its optimality applications, Vol. 21, Journal of Business, NOU Press. (ISSN: 10219463)
  6. K.-L. Su, 2012. A Note on Applications of Infinite Dimensional Elliptic PDE to Infinite Horizon Control Problems, Vol. 20, Journal of Business, NOU Press. (ISSN: 10219463)
  7. K.-L. Su, 2011. A Note of Girsanov’s Theorem in Banach Spaces, Vol. 19, Journal of Business, NOU Press. (ISSN: 10219463)
  8. K.-L. Su, 2010. A Note of Exponential Martingale in Banach Spaces, Vol. 18, Journal of Business, NOU Press. (ISSN: 10219463)
  9. K.-L. Su, 2009. On The Convergence for Multidimensional Indices Arrays of Random Variables, Vol. 17, Journal of Business, NOU Press. (ISSN: 10219463)
  10. K.-L. Su, 2007. Best Possible Sufficient Conditions for Strong Law of Large Numbers for Multi-Indexed Orthogonal Random Elements, International Journal of Mathematics and Mathematical Sciences, Volume 2007. (SCI Journal; ISSN: 0161-1712, e-ISSN: 1687-0425, doi:10.1155/IJMMS), (VINITI Journal)
  11. K.-L. Su, 2004. Strong Limit Theorems of Cesaro Type Means for Arrays of Orthogonal Random Elements with Multi-dimensional Indices in Banach Spaces, Stochastic Analysis and Applications, 22(2). (SCI Journal; ISSN: 0736-2994)
  12. 蘇國樑2002,「一個關於距離和速度的問題」,科學教育月刊,250,20-25頁。(教育部等資助;期刊編號:a0000036)
  13. 蘇國樑2000,「統計對象的抽象原則」,科學教育月刊,233,19-26頁。(教育部等資助;期刊編號:a0000036)
  14. 蘇國樑,2000,「統計對象的抽象」,科學教育學刊,8(2),199-213頁。(行政院國科會資助,中華民國科學教育學會出版;ISSN:1027-507x)
  15. 蘇國樑1999,「一個計算面積的問題」,科學教育月刊,227,2-9頁。(教育部等資助; 期刊編號: a0000036)
  16. 蘇國樑1999,「作為整體認識的統計學」,數學教育學報(天津),8(1) (總第22期),79-81頁。(中國聯合國教科文組織指導刊物;ISSN:1004-9894)
  17. 蘇國樑1999,「統計認識、統計概念及其對統計教學的影響」,統計教育(北京), 1999(2) (總第28期), 33-34頁。(中國國家統計局統計教育中心及中國統計教育學會 發行; ISSN: 1005-5762)
  18. 蘇國樑 1999,「如何培養統計思維與統計方法」,科學教育月刊, 216,17-24頁。(教育部等資助; 期刊編號: a0000036)
  19. J. Hoffmann-Jorgensen, K.-L. Su, et. al., 1995. The Laws of Large Numbers and the Ito-Nisio Theorem for Vector Valued Random Fields, J. of Theoretical Probability,10(1), 145-183. (SCI Journal; ISSN: 0894-9840)
  20. N.-J. Peng, K.-L. Su, et. al., 1995. Effective Renal Plasma Flow in Different Patterns of Renal Appearance on Bone Scans, Annals of Nuclear Medicine and Sciences, 8(3), 87-91. (中華民國核醫學學會 發行; ISSN: 1022-923x)
  21. N.-J. Peng, K.-L. Su, et. al., 1994. Efficacy of Quantitative Cholescintigraphy in the Diagosis of Sphincter of Oddi Dysfunction, Nuclear Medicine Communications, 15, 899-904. (SCI Journal; ISSN: 0029-5582)
  22. F. Móricz, K.-L. Su, and R. L. Taylor, 1994. Strong Laws of Large Numbers for Arrays of Orthogonal Random Elements in Banach Spaces, Acta Mathematica Hungarica, 65(1), 1-16. (SCI Journal; ISSN: 0252-9602)
  23. K.-L. Su, 1992. Rates of Convergence for An Entropy Estimate and the Fisher Information Based On Kernel Density Estimation Under Association, Chinese J. Mathematics, 20(4), 375-382. (SCI Journal; ISSN: 1027-5487)
  24. K.-L. Su and R. L. Taylor, 1992. Marcinkiewicz Strong Laws of Large Numbers And Convergence Rates for Arrays of Independent Random Elements in Banach Spaces, Stochastic Analysis and Applications, 10(20), 223-237. (SCI Journal; ISSN: 0736-2994)
  25. K.-L. Su and R. L. Taylor, 1991. Consistency And Rates of Convergence for Failure Rate Function Estimators, University of Georgia, Technical Report, 151.
  26. K.-L. Su and R. L. Taylor, 1990. Strong Laws of Large Numbers for Arrays of Independent Random Elements, University of Georgia, Technical Report, 143. 
  1. 蘇國樑吳政穎,2014,「關於由α-穏定噪音所導出之橢圓型方程式的隨機最佳化問題」,2014全方位國際學術研討會,國立空中大學。
  2. 蘇國樑2013,「Construction for the infinitesimal generators of Perturbed Ornstein-Uhlenbeck processes with jumps in Banach spaces」,2013全方位成功國際學術研討會,國立空中大學。
  3. 蘇國樑2003,「具體資料集之機率的認識概念」,2003亞洲科技與數學研討會,中華大學。
  4. 蘇國樑2003,「具體資料集之統計分配的概念」,中華民國第19屆科學教育學術研討會,國立台灣師範大學科學教育研究所、中華民國科學教育學會。
  5. 蘇國樑1998,「全面教育品質管理」,品管第34屆年會,第4屆全國品質管理研討會。
  6. 蘇國樑甯自強,1996,「國小兒童統計概念之分析(III) ---- 間斷型連續型統計圖概念分析」,85年數學教育成果研討會,國科會科教處。 
  1. K.-L. Su and  C.-Y. Wu. 2014, Stochastic Optimal Control Problems for Elliptic Equations Driven by a-Stable Noises in Hilbert Spaces,2014全方位國際學術研討會論文集, 265-287頁(ISBN 978-9576619755)。
  2. K.-L. Su, 2013. Construction for the infinitesimal generators of Perturbed Ornstein-Uhlenbeck processes with jumps in Banach spaces, 2013全方位成功國際學術研討會論文集, 64-85頁(ISBN 978-957661962-5)。
  3. 蘇國樑2004,微積分,國立空中大學二版(ISBN 957-661-492-9)。
  4. 蘇國樑 2003,統計學,國立空中大學二版(ISBN 957-661-555-0)。
  5. 蘇國樑1998,全面教育品質管理,品管第34屆年會,第4屆全國品質管理研討會論文集,203-208頁。
  6. 唐明月、蘇國樑等,1994,管理科系資料處理學程設計,第六屆中華民國管理教育研討會論文集,475-487頁。
  7. 蘇國樑甯自強,1996,國小兒童統計概念之分析(III) ---- 間斷型連續型統計圖概念分析,85年行國家科委專題研究計畫報告,83-93頁。 
►美國喬治亞大學統計學博士
►國立空中大學臺東學習指導中心組長
►國立空中大學商學系系主任
  • Member of the Society Phi Kappa Phi, the Chapter of the University of Georgia, June 7, 1990.
  • Article Reviews
  • I. A. Korchinsky and A. M. Kulik, Local limit theorem for triangular array of random variables, Theory Stoch. Process. 13 (2007), no. 3, 48-54. (Reviewer: Kuo-Liang Su) (2008 in Mathematical Review)
  • De Hua Qiu, Strong convergence theorems for arbitrary random variable sequence series, Math. Practice Theory 38 (2008), no. 1, 155-158. (Reviewer: Kuo-Liang Su) (2008 in Mathematical Review)
  • A. Rackauskas and I. Rastene, Holder convergence of autoregression residuals partial sum processes, Lithuanian Mathematical Journal, Vol. 48 (2008), No. 4, 438-450. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • S. Chobanyan, S. Levental, V. Mandrekar, Equivalence of convergence for almost all signs and almost all rearrangements of functional series, Bulletin of the Georgian National Academy of Sciences, vol. 3 (2009), no. 2, 23-29. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Bosq, Denis, Tensorial products of functional ARMA processes, J. Multivariate Anal. 101 (2010), no. 6, 1352--1363. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Fu, Ke-Ang\ and Zhang, Li-Xin,  Characterization of LIL behavior for non-degenerate $B$-valued $U$-statistics, Comm. Statist. Theory Methods 39 (2010), no. 7, 1258--1269. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Barrenechea, A. L.,  Regularity of certain Banach valued stochastic processes, Ann. Math. Inform. 37 (2010), 21--38. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Matsak, I. K.\ and Plichko, A. M.,  On the Marcinkiewicz-Zygmund law of large numbers in Banach lattices, Ukrainian Math. J. 62 (2010), no. 4, 575--587. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Pang, Tian-Xiao, On the rates of the almost sure convergence for self-normalized law of the iterated logarithm. Bull. Korean Math. Soc. 48 (2011), no. 6, 1137-1146. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)